ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Задача Дирихле в полупространстве для эллиптических операторов высокого порядка с бесконечным числом независимых переменных

Шахбагян, Р. Л. (1981) Задача Дирихле в полупространстве для эллиптических операторов высокого порядка с бесконечным числом независимых переменных. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (2). pp. 150-166. ISSN 00002-3043

[img]
Preview
PDF
Download (2157Kb) | Preview
    Item Type: Article
    Additional Information: Դիրիխլեի խնդիրը կիսատարածությունում անվերջ թվով անկախ փոփոխականներով բարձր կարգի էլիպտական տիպի օպերատորների համար։ The Dirichlet problem in the half-space for the elliptic operatos of higher order with infinite number of independent variables.
    Uncontrolled Keywords: Շահբաղյան Ռ. Լ., Shakhbagian R. L.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Dec 2012 12:17
    Last Modified: 20 Feb 2013 10:17
    URI: http://mathematics.asj-oa.am/id/eprint/1555

    Actions (login required)

    View Item